# SDR 99ZZZX2731

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N789EP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Part time: 96 hours
- Component: 052390135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW CESSNA DURING 1ST PHASE 2 INSPECTION, FOUND LEFT FLAP TRAILING EDGE, LOWER SKIN CRACKED AT 8 EACH RIVETS STARTING FROM INBOARD END TO OUTBOARD, 2 FEET.  REPLACED FLAP WITH NEW ASSY FURNISHED BY CESSNA.
